Skip to main content

Research Repository

Advanced Search

Bessel-modulated Gaussian beams with quadratic radial dependence

Caron, C.F.R.; Potvliege, R.M.

Authors

C.F.R. Caron



Citation

Caron, C., & Potvliege, R. (1999). Bessel-modulated Gaussian beams with quadratic radial dependence. Optics Communications, 164, 83-93

Journal Article Type Article
Publication Date 1999
Journal Optics Communications
Print ISSN 0030-4018
Publisher Elsevier
Volume 164
Pages 83-93
Publisher URL http://adsabs.harvard.edu/cgi-bin/nph-bib_query?bibcode=1999OptCo.164...83C&db_key=INST